Translator Disclaimer
March, 1973 On the Asymptotic Shape of Bayesian Sequential Tests of $\theta \leqq 0$ Versus $\theta > 0$ for Exponential Families
P. J. Bickel
Ann. Statist. 1(2): 231-240 (March, 1973). DOI: 10.1214/aos/1176342361

Abstract

We show that, in a weak sense, as the cost of observation tends to zero, the shape of the continuation region of the Bayes solution for the exponential family problem given above is approximated by that of a corresponding problem for the Wiener process with drift. The approach is an extension of that used in Bickel and Yahav, Proc. Sixth Berkeley Symp. Math. Statist. Prob. (1971).

Citation

Download Citation

P. J. Bickel. "On the Asymptotic Shape of Bayesian Sequential Tests of $\theta \leqq 0$ Versus $\theta > 0$ for Exponential Families." Ann. Statist. 1 (2) 231 - 240, March, 1973. https://doi.org/10.1214/aos/1176342361

Information

Published: March, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0255.62064
MathSciNet: MR378294
Digital Object Identifier: 10.1214/aos/1176342361

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.1 • No. 2 • March, 1973
Back to Top